Monday, April 23, 2012

Beautiful, and sadly true, art....

Through this experience, I have met (mainly virtually) many other women who have also suffered at the hands of the Mirena IUD.  One of these fellow victims is a beautiful woman named Robin.  Robin is a truly talented artist, and she continues to fight to regain her health as well as the rest of us.  She uses art as a form of therapy and created this:


Keep fighting, Robin.  Thank you for sharing your gift.

9 comments:

  1. Nice! Can we start a private group on FB to chat? Im new to this and have so many questions.......

    ReplyDelete
  2. Anonymous--We do have a private group on FB! It is called Ban Mirena IUD. Let me know if you have any problems finding it!

    ReplyDelete
    Replies
    1. I just joined! I can't tell you how wonderful it is that you have started this blog and provided SO much helpful information. I have had a host of issues that, after three surgeries, have left me in a wheelchair for the past 3 months. The silicone poisoning, the autoimmune diseases, today I was told my blood tests seem to reveal sjogren's, which you also mentioned in a former post ... it all makes perfect sense and it is the only thing that does. Per one of your previous posts, I asked to have my silicone levels tested and they were today. I'm so anxious to see the results. Thank you for all of the help and information! I've been sharing my own journey on my blog and can't wait to post more of what I found out today. You are the best!

      Delete
    2. PLEASE come back on here, Denise, and let us know what you find out regarding your silicone results! My heart just breaks for everything you have gone through!

      Delete
  3. Thank you for your blog and thankful for the others out there who have chronicled their experiences with and post-Mirena.

    I had Mirena in for the full 5 years and didn't seem to have any symptoms whatsoever that kept me from functioning, other than my periods stopped. I decided to get it removed and have a new one inserted. At the new insertion it was revealed that I had several cysts on my ovaries. About a month after the new insertion I began a cycle of mood swings, depression, anxiety, and panic attacks. I went through 8 months of hell and several rounds of antibiotics; I kept being told were part of my chronic sinitus. I was given a CT scan to rule out neurological conditions (due to the panic attacks, shaking, and dizziness). After 8 months all seemed to subside after a heavy bout of antibiotics and steriods to ensure my sinus infection was clear. I had the IUD removed about 6 months later and now am going through the "crash". The symptoms are eerily similar to what I experienced last year after insertion and I am beginning to think I never had a sinus infection, but silicone toxicity due to the IUD.

    What would you recommend to someone like me who has voiced their concern to their OB/GYN on numerous occassions over the past year/currently but does not seem to help?

    ReplyDelete
    Replies
    1. I would do a couple of things:

      #1: Have you gotten the second one out? If not....GET IT OUT.....You are only going to get worse the longer that you have it in (now that the symptoms are starting)--at least that was my experience.

      #2: Go to a different doc if you need to. My Ob/Gyn never "admitted" that there was a problem with the Mirena, so I told them to get it out anyway, and just pushed it with a different doctor (treatment of symptoms). More than likely, you aren't going to get your Ob/Gyn to admit anything because that would mean that they knew that they put something in your body that could have made you very ill....they aren't going to do that.

      Let me know what you find out! I wish you quick healing!

      Delete
    2. Thank you for your insight.

      Yes, as stated, I had the second one removed a month ago, in which time I experienced the "crash" with the onset of my first period. The crash symptoms that I am experiencing are the same as the ones I experienced last year right after a month insertion, so I do not see it as coincidence.

      Last year was pure hell to go through and all this time I was told it was NOT the Mirena causing it, so I went through a slew of antibiotics and testing that were useless. Now that I'm having the symptoms again post-removal, I started putting two and two together.

      I plan on seeing a new dr and getting info. I guess my question was really about what to do post-removal in order to ensure any toxicity is taken care of? I understand that though the device is out, my body is still reacting to possible silicone still left in my body. Is it just a matter of time before it passes? Do I need to seek a specific treatment? Any advice is appreciated. Thank you for your time.

      Delete